# SDR USAA991041

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 847
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN STRINGER TIE CLIP AT STATION 847 AND STRINGER 25L. INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (M)
